# SDR C77A20170406004

- Difficulty date: April 6, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N605CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000186
- Aircraft time: 25,843 hours, 14,959 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17065917006
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF GOUGE DAMAGE TO THE CENTER FUSELAGE III LT LATERAL SEAT TRACK P/N 170-65917-005 AND RT LATERAL SEAT TRACK P/N 170-65917-006. DAMAGE DETAILS AND DIMENSIONS ARE SHOWN IN FIGURES 1-5. THE PERMANENT REPAIR WILL BE ACCOMPLISHED BY DIRECT REPLACEMENT OF THE AFFECTED PARTS IN ACCORDANCE WITH PRODUCTION DRAWINGS LISTED IN TABLE 2, WHICH ARE APPROVED AS PART OF THE TYPE DESIGN, AS WELL AS SRM CHAPTER 51 STANDARD PRACTICES. ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED A MAJOR REPAIR BECAUSE THE SEAT TRACKS ARE PSE AND THE EO IS RESTORING STRENGTH. SUPPLEMENTAL FOLLOW UP INSPECTIONS ARE NOT REQUIRED.
